≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Overmasturbation side effects 1

 

The ABC Homeopathy Forum

overmasturbation side effects

Am a 27 yr old guy. For the past 7 yrs ive been masturbating. 5yrs of masturbation everything looks normal except for the minor fatigue in which i use multivitamin drugs and it goes off. But of recent ive been having this chronic side effects like frequent pains on my back thighs,my wrist and ankle muscles acts like it expands after a little night sleep. A few mins later it goes off. The worst of all is minor palpitations and frequent anxiety. It occurs in the night mostly. But i discovered all the symptoms occured mostly when i use sleeping multivitamin syrups. Now that ive stopped i just feel my both arms and ankle get a little weak but goes off before morning. I need help here cause ive vowed not to masturbate again even though am still afraid of normal ejaculation when i start havin sex again.
 
  doyin on 2011-11-09
This is just a forum. Assume posts are not from medical professionals.
Why do you think masturbation is causing these symptoms?
 
brisbanehomoeopath 8 years ago
Hey man'i understand your pr0blem'its vei hard c0pin wit it!numbness,pain,weak eyesight,loss of memory,headache!if you are facing all dse pr0blems.let meh knw.
 
nick999 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.